MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA LP MONOAXIAL SCREW 6.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA LP MONOAXIAL SCREW 6.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 03820645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the patient was found as l4-5ldr in 2015.The doctor inserted 4 6.5*45mm screws and 1 cage.One year after operation, the patient felt back pain, and x-ray showed the screw is broken.One screw'neck is broken.Doctor needs use another screw instead.
 
Additional Manufacturer Narrative
Method: risk assesment.Result: the customer reported event was confirmed via correspondence with the sales representative.The device was not returned and a valid lot number was not provided therefore manufacturing history could not be reviewed.The screw fracture was identified o1.5 year after the initial surgery.The patient was revised.Conclusion: due to the device not being returned, a definite root cause cannot be determined.
 
Event or Problem Description

Brand Name
XIA LP MONOAXIAL SCREW 6.5 X 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6419437
Report Number3005525032-2017-00040
Device Sequence Number16312228
Product Code NKB
UDI-Device Identifier04546540148919
UDI-Public(01)04546540148919
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03820645
Device Catalogue Number03820645
Device Lot NumberUNKONWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by Manufacturer02/21/2017
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1